Institute of Information Theory and Automation

Publication details

On the equality of integrals

Journal Article

Mesiar Radko, Li J., Ouyang Y.


serial: Information Sciences vol.393, 1 (2017), p. 82-90

keywords: Choquet integral, Concave integral, Minimal atom, Monotone measure, Pan-integral

preview: Download

abstract (eng):

Considering a finite space X, several necessary conditions and one rather general sufficient condition describing when the Choquet integral coincides with the pan-integral with respect to the standard arithmetic operations are shown. These conditions are characterized by using the minimal atoms of monotone measure. Under the introduced constraints, the calculation of these coinciding two integrals is also given.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation